# SDR 2005UALA00086

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056015
- Condition: Leaking
- Location: Slide Bottle
- Component: Escape Slide, Aircruisers
- Component part number: D30654122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT SLIDE LOW BOTTLE PRESSURE. SUPPLEMENTAL DATA UPDATE FILLER VALVE O-RING LEAKING.  REPLACED O-RING.
